# SDR CALA2025010200005

- Difficulty date: December 14, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,959 hours, 18,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT ABOVE L-1 DOOR CUT OUT FWD CORNER STA 312 STR 4 FRAME CRACKED.DOT 251-016 (REF AAR N/R 9913734) REMOVED DAMAGED AT AREA FRAME STA 312 STR 4L FWD CORNER, PER SRM 53-10-07-2R-1 REPAIR 1. FABRICATED NEW ANGLE REPAIR AND INSTALLED PER SRM 53-10-07-2R-1 REPAIR 1.
